ON THE CONVERGENCE OF MONOTONIC OPTIMIZATION ALGORITHMS

HAN JI-YE;HU XIAO-DONG

Journal of Systems Science and Mathematical Sciences ›› 1991, Vol. 11 ›› Issue (1) : 35-042.

PDF(413 KB)
PDF(413 KB)
Journal of Systems Science and Mathematical Sciences ›› 1991, Vol. 11 ›› Issue (1) : 35-042. DOI: 10.12341/jssms08601
论文

ON THE CONVERGENCE OF MONOTONIC OPTIMIZATION ALGORITHMS

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 1991, 11(1): 35-042 https://doi.org/10.12341/jssms08601

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(413 KB)

Accesses

Citation

Detail

Sections
Recommended

/